Homfly polynomials as vassiliev link invariants

Tom 42 / 1998

Taizo Kanenobu, Yasuyuki Miyazawa Banach Center Publications 42 (1998), 165-185 DOI: 10.4064/-42-1-165-185

Streszczenie

We prove that the number of linearly independent Vassiliev invariants for an r-component link of order n, which derived from the HOMFLY polynomial, is greater than or equal to min{n,[(n+r-1)/2]}.

Autorzy

  • Taizo Kanenobu
  • Yasuyuki Miyazawa

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek